MathSciNet Relay Station
MathSciNet bibliographic data
MR1749979 60J45 (28A80 31C25)
Kigami, Jun Markov property of Kusuoka-Zhou's Dirichlet forms on self-similar sets. J. Math. Sci. Univ. Tokyo 7 (2000), no. 1, 27–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement